It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi, I started birth control on January 27th for the first time and had to stop after a week. I began having symptoms such as constipation, unbearable back pain and acne. My gynecologist told me to stop and gave me different bc to start on my next period. I have a complex ovarian cyst that has grown during the last two months that I have known about it. I also still have the back pain.

I was supposed to get my period about two weeks ago but it still has not come. I have had every single symptom that I normally do when I am on my period and before it. Tender breasts, acne, nausea, cravings. I usually get what are well known pregnancy symptoms before my period, so I would probably never be able to tell if I was pregnant without testing.

I have been having unprotected sex during this time, using the pull out method, so I'm always really paranoid when I'm even a day late. I have read online that missing a period or so is normal after stopping bc but I was only on it for a week.

I would love to know if there are any similar stories or words of advice. I plan on taking a pregnancy test soon, but I have been to the gyno office a lot recently and they usually do one before my exam and every single one has been negative. Including the one I took a few days after my missed periods. Its unusual for me to miss a period especially since during the last year or so I have had two almost every month. Also I have only missed a period 2x in the last ten years I have been menstruating. I'm 20 years old.


PLEASE HELP!!





All times are GMT -7. The time now is 04:54 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!